QUEEN TIGRA

Q:

Is there a way I can get back on metformin that with help with my blood sugar level become normal again? I was on metformin, but my blood sugar level was still elevated. They changed it to januet, but this medication makes really sick, with side effects like dizziness, nausea, vomiting, and loss of appetite.

Farrah M

A:

Hi there and thanks for the question! Unfortunately I am not a medical professional however if you are experiencing side effects I would highly recommend consulting your doctor about this as he or she would be able to better determine what would be best for you. Apologies I could not be of more help.

January 1, 2013 at 7:18 pm

3 replies

Bookghost
Bookghost 2013-01-04 07:18:26 -0600 Report

When u were on metformin, what was your dosage? They can go as high as 1000mg twice a day. I would ask about that. I was on metformin, but I have Crohns disease and the meds were messing with that. I now have to be on insulin.